Items where Division is "Faculty of Computing and Informatics (FCI)" and Year is 1999

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: Article
Number of items: 1.


Lee, P. A. and Ong, S. H. and Srivastava, H. M. (1999) Probabilistic derivation of some generating functions for the Laguerre polynomials. Computers & Mathematics with Applications, 38 (7). pp. 21-29. ISSN 0898-1221

This list was generated on Mon Dec 11 06:53:49 2023 +08.